# SDR AALA20120312008

- Difficulty date: March 11, 2012
- Submitted: March 14, 2012
- Operation: Air carrier
- Aircraft: N832NN
- Make and model: Boeing 737823
- Aircraft serial: 33521
- Aircraft time: 6,508 hours, 2,465 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN STRINGER CLIP AT STATION 1040 STRINGER 20 LEFT.  REPLACED STRINGER CLIP PER AARD 51-10-05 AND SRM 51-40-02.
